# SDR SWAA2021081607304

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 47,417 hours, 25,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Pulled
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE GERT BAR FABRIC PULLED OUT TOO FAR ; / [01] REINSTALLED AFT SERVICE DOOR SLIDE MT 725-61-06
